# SDR ASAA0180024

- Difficulty date: January 22, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS IN ROWS 1 THROUGH 5 WERE FOUND INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES.  LIGHTS OPERATED NORMALLY.  (M)
